# SDR AALA952058

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 34H40600
- Condition: Broken
- Location: Nr 2 Engine
- Component: Janitrol
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

SJU - FLT 0678 - AFTER TAKEOFF SJU DURING CLIMB-OUT, NR 2 ENGINE FIRE WARNING ILLUMINATED AND NR 2 ENGINE POWER LEVER BINDING NEAR TAKEOFF POWER SETTING.  ACCOMPLISHED SHUT DOWN OF NR 2 ENGINE AND AIRCRAFT RETURNED SJU, LANDING WITHOUT INCIDENT.  REPLACED NR 2 ENGINE LPT COOLING MANIFOLD AND BROKEN COUPLING.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
